MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS E-Z CLEAN ELECTRODE; E-Z CLEAN ELECTRODE, BLADE, MODIFIED

MEGADYNE MEDICAL PRODUCTS E-Z CLEAN ELECTRODE; E-Z CLEAN ELECTRODE, BLADE, MODIFIED
Model Number 0012M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
All attempts to gain information about the patient or the event have been unsuccessful.Without lot number information we are unable to identify the manufacture date.A review of product history reveals this device to be a reliable component of electrosurgery and there is no evidence to suggest a device defect or malfunction.
 
Event or Problem Description
Secondary burn utilizing a 0012m with a medline pencil is an ent procedure.

Brand Name
E-Z CLEAN ELECTRODE
Common Device Name
E-Z CLEAN ELECTRODE, BLADE, MODIFIED
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS
11506 south state street
draper UT 84120
MDR Report Key6996780
Report Number1721194-2017-00008
Device Sequence Number16468582
Product Code JOS
UDI-Device Identifier10614559100110
UDI-Public10614559100110
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K903302
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0012M
Device Catalogue Number0012M
Device Lot NumberUNKNOWN
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/06/2017
Initial Report FDA Received Date11/02/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;